*(negritas denota a un ex-estudiante del posgrado)

Arizmendi, O., Salazar, M., & Wang, J. C. Berry–Esseen Type Estimate and Return Sequence for Parabolic Iteration in the Upper Half Plane. International Mathematics Research Notices.

Arizmendi, O., & Hasebe, T. (2018). Limit theorems for free Lévy processes. Electronic journal of probability23.

Berzunza, G., & Pardo, J. C. (2016). Asymptotic behaviour near extinction of continuous-state branching processes. Journal of Applied Probability53(2), 381-391.

Bucyibaruta, G., & Ramos-Quiroga R. Small Area Estimation Based on a Two-Fold Nested Error Lognormal Model.

Cavazos-Cadena, R., & Hernández-Hernández, D. (2019). The Vanishing Discount Approach in a class of Zero-Sum Finite Games with Risk Sensitive Average Criterion. SIAM Journal on Control and Optimization57(1), 219-240.

Echavarria-Heras, H., Leal-Ramirez, C., Villa-Diharce, E., & Castro-Rodríguez, J. R. (2019). A generalized model of complex allometry I: formal setup, identification procedures and applications to non-destructive estimation of plant biomass units. Applied Sciences9(22), 4965.

Fernández, D. & Nakamura, M. (2015), “Estimation of Spatial Sampling Effort Based on Presence-Only Data and Accessibility”, Ecological Modelling, vol. 299, 147–155.

García-Medina, A., & Farías, G. G. (2020). Transfer entropy as a variable selection methodology of cryptocurrencies in the framework of a high dimensional predictive model. PloS one15(1).

Hernández-Hernandez, D. , Madrid-Padilla, O. (2018) Worst case portfolios of dynamic monetary utility functions. Stochastics, 90 (1), pp. 78-101.

Guerrero, E., & López-Mimbela, J. A. (2019). Pointwise eigenfunction estimates and mean Lp-norm blowup of a system of semilinear SPDEs with symmetric Lévy generators. Statistics & Probability Letters149, 47-54.

Hernández‐Hernández, D., Moreno‐Franco, H. A., & Pérez, J. L. (2019). Periodic strategies in optimal execution with multiplicative price impact. Mathematical Finance29(4), 1039-1065.

Jaramillo, Arturo; Carlos Pardo, Juan; Pérez, José Luis. Convergence of the empirical spectral distribution of Gaussian matrix-valued processes. Electron. J. Probab. 24 (2019), paper no. 10, 22 pp.

Junca, M., Moreno-Franco, H. A., Pérez, J. L., & Yamazaki, K. (2019). Optimality of refraction strategies for a constrained dividend problem. Advances in Applied Probability51(3), 633-666.Kolkovska, E. T., & López-Mimbela, J. A. (2019). Survival of some measure-valued Markov branching processes. Stochastic Models35(2), 221-233.

Kolkovska, E. T., & Martín-González, E. M. (2016). Gerber–Shiu functionals for classical risk processes perturbed by an α-stable motion. Insurance: Mathematics and Economics66, 22-28.

Kolkovska, E. T., & López-Mimbela, J. A. (2019). Survival of some measure-valued Markov branching processes. Stochastic Models35(2), 221-233.

López-Mimbela, J. A., & Pérez, A. (2015). Global and nonglobal solutions of a system of nonautonomous semilinear equations with ultracontractive Lévy generators. Journal of Mathematical Analysis and Applications423(1), 720-733.

Montesinos-López, A., Villa-Diharce, E., Echavarría-Heras, H., & Leal-Ramírez, C. (2019). Improved allometric proxies for eelgrass conservation. Journal of coastal conservation23(1), 71-91.

Palau, S., & Pardo, J. C. (2017). Continuous state branching processes in random environment: The Brownian case. Stochastic Processes and their Applications127(3), 957-994.

Rodríguez, P., Ochoa–Ochoa, L. M., Munguia, M., Sánchez–Cordero, V., Navarro–Sigüenza, A. G., Flores–Villela, O. A., & Nakamura, M. (2019). Environmental heterogeneity explains coarse–scale β–diversity of terrestrial vertebrates in Mexico. PloS one14(1).